# SDR ASMF201402009

- Difficulty date: January 16, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 31,547 hours, 17,015 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 60 KNOTS, DUE TO PSEU LIGHT TURNED ON.  FLIGHT CREW ACCOMPLISHED THE QRH 15.4 PROCEDURE & PSEU LIGHT TURNED OFF, RESTARTING AGAIN THE TAKEOFF TO DESTINATION.  AT GDL, MX PERFORMED BITE TO PSEU IAW AMM 32-09-00 & THE FIM 27-62 TASK 809 PROCEDURE.  THE MSG 27-62001 WAS SHOWN & DETECTING SPEED BRAKE TAKEOFF LEVER THAT WAS NOT LOCKED CORRECTLY.  THE LEVER MECHANISM WAS LUBRICATED IAW AMM 32-09-00 & THE TAKEOFF WARNING SYS TEST WAS PERFORMED IAW AMM 31-51-00, ALL CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW AMM 05-51-07, NO DAMAGES WERE FOUND.
